RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tukhbatullina, Regina Rasimovna

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:116
Abstract pages:527
Full texts:136
References:112
E-mail:

http://www.mathnet.ru/eng/person78632
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. N. A. Bazhenov, R. R. Tukhbatullina, “Computable categoricity of the Boolean algebra $\mathfrak B(\omega)$ with a distinguished automorphism”, Algebra Logika, 52:2 (2013),  131–144  mathnet  mathscinet; Algebra and Logic, 52:2 (2013), 89–97  isi  scopus
2012
2. N. A. Bazhenov, R. R. Tukhbatullina, “Constructivizability of the Boolean algebra $\mathfrak B(\omega)$ with a distinguished automorphism”, Algebra Logika, 51:5 (2012),  579–607  mathnet  mathscinet  zmath; Algebra and Logic, 51:5 (2012), 384–403  isi  scopus
2010
3. R. R. Tukhbatullina, “Autostable of Boolean Algebra $\mathfrak{B}_{\omega}$, Enriched by Automorphism”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 10:3 (2010),  110–118  mathnet

Organisations
  • A joint workplace of Charles University in Prague and the Economics Institute of the Academy of Sciences of the Czech Republic
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020